# SDR 2002UALA00501

- Difficulty date: March 15, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 32,733 hours, 11,973 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 251N509114
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE DISAGREE EICAS MESSAGE AND LIGHT ILLUMINATED.  FAILURE OF THE LEADING EDGE SLAT POWER DRIVE UNIT, (PDU), CAUSED THE LEADING EDGE SLAT AND TRAILING EDGE FLAP SYSTEMS TO SHUTDOWN AND PRODUCE THE LEADING EDGE DISAGREE EICAS MESSAGE.  REPLACED THE LEADING EDGE SLAT PDU AND OPERATIONALLY CHECKED THE SYSTEM GOOD.
